On the Pell p-circulant sequences

Publication Type:
Journal Article
Citation:
Notes on Number Theory and Discrete Mathematics, 2017, 23 (2), pp. 91 - 103
Issue Date:
2017
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
NNTDM-23-2-091-103.pdfPublished Version196.03 kB
Adobe PDF
In this paper, we define the generalized Pell p-circulant sequence and the Pell pcirculant sequence by using the circulant matrices which are obtained from the characteristic polynomial of the generalized Pell ( p,i)-sequence and then, we obtain miscellaneous properties of these sequences. Also, we consider the cyclic groups which are generated by the generating matrices and the auxiliary equations of the defined recurrence sequences and then, we study the orders of these groups. Furthermore, we extend the Pell p-circulant sequence to groups. Finally, we obtain the lengths of the periods of Pell p-circulant sequences in the semidihedral group 2 SD m for m ≥ 4 as applications of the results obtained.
Please use this identifier to cite or link to this item: